My blood pressure ran high a long time....a doctor I had over 8 years ago put me on the Benicar40/Hct12.5 told me to take at night time due to fact that most heart attacks happen while people sleep.....my blood pressure at that time always ran anywhere from 150/90 to 148/89 until I started taking the med Benicar/Hct....now my blood pressure runs 110/60 to 120/60 to in the 70s.....I had one side affect when I first took it...had headaches for a few days now there are none at all. I have tried others but with not the same affect has BenicarHct.......Pray all find the right one for them.
In 2012, my husband cut his finger off, was rushed to the hospital and there it was discovered he had high blood pressure. He was started on Benicar 40/12.5. Everything ok for a while, blood pressure came down so we though everything was ok. Periodical check-up and blood work showed everything was ok. Then in August, 1013 he began having periodical dizzy spells. In November, 2013 he began having periodical nausea with some diarrhea. Then in February, 2014 he had severe diarrhea and vomiting, lost 20lb. He went to the doctor, blood work revealed severe electrolyte imbalance. He was admitted to the hospital with blood pressure of 68/32. He was admitted to ICU where he had to receive IV infusions of Levophed and Dopamine infusions to get his blood pressure up. Blood work also revealed complete renal shut down. He had to receive dialysis. 3 days later his kidneys were in complete recovery and working normally. His nephrologist told him NEVER take Benicar again. Yesterday his blood pressure was 186/110, he took a Benicar, within 2 hours he had explosive vomiting and diarrhea. He will never take Benicar again.